# SDR 99ZZZX3484

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47JE
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780532
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 6270140
- Condition: Broken
- Location: Stabilator
- Part time: 1,468 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, PILOT NOTICED LOSS OF STABILATOR CONTROL.  BY USING TRIM TAB AND LIMITED DOWN STABILATOR, HE WAS ABLE TO BRING AIRCRAFT BACK INTO A NORMAL PATTERN AND MAKE AN UNEVENTFUL LANDING.  UPON INITIAL INSPECTION, UP FORWARD STABILATOR CABLE WAS FOUND TO BE SEPARATED.  SAFETY WIRE WAS STILL PARTIALLY INTACT WITH ENDS OF CABLE PULLED ABOUT 6 INCHES APART.  UPON INSPECTION OF AFT CABLE, MINOR PITTING WAS OBSERVED.  AIRCRAFT HAS SIGNS OF PITTING, WITH WATER TRAPPED IN BELLY POSSIBLY WITH STABILATOR REMOVED, AND CABLE LYING IN BELLY.
